I have a bit of a delicate body, what I put into it immediately has effects on me, whether it be food or medicine or drugs. It's no different for aspirin or a piece of bread. I feel the effects of everything that goes into my body. Some of them are good, but a good chunk of them are bad. Especially medicine.
It is only recently that I've been able to understand that all the effects I've been feeling are linked to what I put into my body and therefore I'm much more careful with what I eat and what medications I take. And I connect the dots now. I can link the effects back to culprit.
Once upon a time though I didn't know all of this, I was too young. My first clue should have been when I went on the pill at the age of 15.
I had met my first boyfriend and I told my mother quite honestly that I wanted to stay the night at his house. She agreed under the condition that I go on the pill. We went to the clinic together and I got my first pack. They warned me that the side effects might do this and that. I started the pack the next opportunity and the side effects were devastating. I threw up numerous times the night I took the pill.
I read the instructions and it mentioned that the side-effects would wear off in a week or three, I kept with it, throwing up every day for over a week. I went back to the clinic and the Gyn said that the effects could take up to three months to wear off and to keep at it. She gave me B12 vitamins and Gravol to counteract the nausea,.... Gravol every single evening. No REM sleep just blackness (Gravol for those who don't know is an anti nausea medication that basically puts you to sleep but it's medicated sleep).
It didn't stop. I woke up groggy, had to run for the bus in the morning and often had to get off the bus to throw up. Consequences: late for school, looking gaunt (I've always been very thin), looking plain ill after a while, throwing up at school, people thinking I'm anorexic (that's not new)... teachers acting concerned... the list goes on.
I went back after three months and they gave me a new brand, different estrogen, another three months.
I threw up every morning for over a year. Each three months they gave me a new brand to try.
I've tried, off and on, to find a new brand, something that doesn't make me sick but everything has failed. I even tried a patch, it made me sick.... a fucking patch.
I was contemplating an IUD at one point too, but when I found out they release hormones I got terrified. What if I get one in and it's got the wrong hormone? Can't even think about it.
One day though, when I was back home to North A. for a visit I thought I'd try at a clinic, just one more time. I told the woman my story and she thought about it and said, "give this one a try, take one, only one, if it bothers you don't take any more."
I tried it and it worked. It was Norethisterone, a mini-pill with only a synthetic estrogen. I was ecstatic. I came back to the bf and told him. I'd brought three months worth back with me and I begged him to cum inside me. He wouldn't. He refused. He was paranoid.
When my supply ran out I went to my Gyn here and asked her to refill my prescription she told me that this particular pill wasn't available here. She said it was available only for menopause hormone treatment in much higher doses.
Once every couple of years I go to the pharmacy and ask if it has come out as a mini-pill, but it hasn't to date (I got it back home about 14 years ago).
Moral of the story... or at least conclusion is that Bf hasn't ever cum inside me... except my mouth. I haven't had a man cum inside me since I was a teenager with a jerk of a boyfriend who went on to marry my best friend and mentally and physically abuse her.
That is not what I want to remember as the last person to cum inside me.